# SDR S8A2008F00000

- Difficulty date: April 16, 2008
- Submitted: July 8, 2008
- Operation: Air carrier
- Aircraft: N547LR
- Make and model: Braero HAWKER1000
- Aircraft serial: 259047
- System (JASC): 2170 · Humidity Control System
- Part: Bypass Valve
- Part number: 1710195
- Condition: Stuck
- Location: Water Separator
- Part time: 9,377 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, AIRCRAFT N547LR AT 22,000 FT EXPERIENCED A UNCOMMANDED LOSS OF PRESSURIZATION FROM 16,000 TO 6,000 FT. THE AIRCRAFT MADE A DIVERSION, WITH AN UNEVENTFUL APPROACH AND LANDING. THIS WAS REPOSITIONING FLIGHT WITH ON PASSENGERS ON AIRCRAFT AND TWO FLIGHT CREW. MFG WAS CONTRACTED AS AGENT FOR INSPECTION AND MAINTENANCE. INSPECTED AND FOUND BYPASS VALVE STUCK OPEN. INSTALLED NEW VALVE ASSY BYPASS VALVE ON WATER SEPARATOR. A PRESSURIZATION SYSTEM FUNCTIONAL CHECK IAW AMM 21-30-00 WAS ACCOMPLISHED, NO OTHER DISCREPANCIES NOTED. (K)
